Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 321-326
http://dx.doi.org/10.1155/S0161171296000452

Chain Conditions on Semirings

Received 4 May 1994; Revised 7 January 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. K. Mukherjee, M. K. Sen, and Shamik Ghosh, “Chain Conditions on Semirings,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 321-326, 1996. https://doi.org/10.1155/S0161171296000452.